# SDR ASOA201001123

- Difficulty date: August 13, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 16,776 hours, 14,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD AND AFT SIDE OF 349 FRAME AND LOWER LEG BTWN STRINGER 26L AND 26R (BELLY) NEW 349, FRAME NEEDS TO BE DRILLED AND INSTALLED.  DRILLED NEW FRAME SRM 22 51-40-11.  INTERCOSTALS AT STR 25L & 25R, VERTICAL POST AT FS 349L, DRAIN MAST CHANNEL, SUPPORT BRACKET & GANG CLAMP FS 349 24L AND NEW FRAME NEED TO BE INSTALLED.  INSTALLED INTERCOSTALS AT STR 25L & 25R, VERTICAL POST AT FS 349L, DRAIN MAST & CHANNEL, SUPPORT BRACKET & GANG CLAMP FS 349 STR 24L, AND NEW FRAME AT FS 349 IAW SRM 51-42-06, 51-42-21, 51-23-00, 51-21-16, AND 51-21-11.
